Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Frequent stools, dizziness, tiredness, breathless since aortic valve replacement, aneurysm, blood tests showed higher WBC than RBC. Advice?

In febuary i had my aortic valve replaced and an anurysum on the main aorta done. Since surgery iv never felt the same. Constantly need of the loo dizzyiness really tired all the time and breathleness. Aching all over. Told my surgeon he discharged me and told me my op went ok and i would have to see my own doctor. Iv also had a few blood tests which always come back that my white cells are higher than my red???? Can u shed any light as i think im going mad!! Im also on warfarin for life. Im 36yr old female
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
thanks for writing us...
many information are missing..
1. Heart( LV function after valve replacement
2. had you undergone any ECHO recently, tell me about fuctioning of valve
3 ??Anemia
4. INfection??

you please mention all the blood report including complete hemogram, PT INR
your ECG, ECHO,
after going all reports all will be able to solve your problem

awating your reports

Good luck
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor